Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 363, Number 8

All articles in this issue are freely accessible.

Einstein solvmanifolds and the pre-Einstein derivation
Y. Nikolayevsky.
Trans. Amer. Math. Soc. 363 (2011), 3935-3958
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
The Bergman projection and weighted $C^k$ estimates for the canonical solution to the $\bar {\partial }$ problem on non-smooth domains
Dariush Ehsani.
Trans. Amer. Math. Soc. 363 (2011), 3959-3975
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Surfaces of bounded mean curvature in Riemannian manifolds
Siddhartha Gadgil and Harish Seshadri.
Trans. Amer. Math. Soc. 363 (2011), 3977-4005
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Boundary behavior of superharmonic functions satisfying nonlinear inequalities in uniform domains
Kentaro Hirata.
Trans. Amer. Math. Soc. 363 (2011), 4007-4025
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
On the CR–Obata theorem and some extremal problems associated to pseudoscalar curvature on the real ellipsoids in $\mathbb {C}^{n+1}$
Song-Ying Li and MyAn Tran.
Trans. Amer. Math. Soc. 363 (2011), 4027-4042
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
On quasiconformal self-mappings of the unit disk satisfying Poisson’s equation
David Kalaj and Miroslav Pavlović.
Trans. Amer. Math. Soc. 363 (2011), 4043-4061
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
About boundary values in $A(\Omega )$
Piotr Kot.
Trans. Amer. Math. Soc. 363 (2011), 4063-4079
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Splitting and gluing lemmas for geodesically equivalent pseudo-Riemannian metrics
Alexey V. Bolsinov and Vladimir S. Matveev.
Trans. Amer. Math. Soc. 363 (2011), 4081-4107
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Some metrics on Teichmüller spaces of surfaces of infinite type
Lixin Liu and Athanase Papadopoulos.
Trans. Amer. Math. Soc. 363 (2011), 4109-4134
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Sharp results in the integral-form John–Nirenberg inequality
L. Slavin and V. Vasyunin.
Trans. Amer. Math. Soc. 363 (2011), 4135-4169
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Slow escaping points of meromorphic functions
P. J. Rippon and G. M. Stallard.
Trans. Amer. Math. Soc. 363 (2011), 4171-4201
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Duality for Borel measurable cost functions
Mathias Beiglböck and Walter Schachermayer.
Trans. Amer. Math. Soc. 363 (2011), 4203-4224
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Hausdorff measures and functions of bounded quadratic variation
D. Apatsidis, S. A. Argyros and V. Kanellopoulos.
Trans. Amer. Math. Soc. 363 (2011), 4225-4262
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Symmetric roots and admissible pairing
Robin de Jong.
Trans. Amer. Math. Soc. 363 (2011), 4263-4283
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
A uniform estimate for positive solutions of semilinear elliptic equations
G. Fusco, F. Leonetti and C. Pignotti.
Trans. Amer. Math. Soc. 363 (2011), 4285-4307
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Algebras with cycle-finite Galois coverings
José A. de la Peña and Andrzej Skowroński.
Trans. Amer. Math. Soc. 363 (2011), 4309-4336
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
On quadratic families of CM elliptic curves
Ritabrata Munshi.
Trans. Amer. Math. Soc. 363 (2011), 4337-4358
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Root polytopes, triangulations, and the subdivision algebra. I
Karola Mészáros.
Trans. Amer. Math. Soc. 363 (2011), 4359-4382
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
On the Cartan matrix of Mackey algebras
Serge Bouc.
Trans. Amer. Math. Soc. 363 (2011), 4383-4399
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
On the bicanonical morphism of quadruple Galois canonical covers
Francisco Javier Gallego and Bangere P. Purnaprajna.
Trans. Amer. Math. Soc. 363 (2011), 4401-4420
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
An analogue of Cobham’s theorem for fractals
Boris Adamczewski and Jason Bell.
Trans. Amer. Math. Soc. 363 (2011), 4421-4442
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
A Batalin-Vilkovisky algebra morphism from double loop spaces to free loops
Luc Menichi.
Trans. Amer. Math. Soc. 363 (2011), 4443-4462
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
The Grone-Merris Conjecture
Hua Bai.
Trans. Amer. Math. Soc. 363 (2011), 4463-4474
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
The image of the map from group cohomology to Galois cohomology
M. Tezuka and N. Yagita.
Trans. Amer. Math. Soc. 363 (2011), 4475-4503
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions